VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti-banner
Hi Live in India. I am 41 yr male, dark brown skinned. My vitamin D (25 hydroxy (OH) is 7.0 ng/ml. I have persistent pain in bigger thighs, arms and calf muscles. Dr recommended me to take 600,000 iU of D3 (brand name Arachitol) by injection. After one month of this injection, i need to take 60,000 iu orally per week for 3 months. My questions are: 1). Are the doses ok? 2) in addition to the supplement, I plan to have sun exposure. India is a sunny country. So can I sit for 20-30 minutes with minimum clothes in morning (at about 30 minutes past sunrise). Is this much exposure sufficient. 3). During day, If I wear thin white clothes on upper body, can It help in further producing the vitaminD. Or it must be strictly a bare skin exposure to sun? Please help. Thank you

Asked by  forumjageshjain45350000 on February 18, 2017

Answers
  •  forumjageshjain45350000 on

    See title

    Answered by  forumjageshjain45350000 on

  • IAW
    Participant
     IAW on

    There is nothing wrong with the injection “per se” but we recommend taking vitamin D “daily” rather than monthly or weekly. It is better for you on a daily dosing. With that being said many doctors do treat with “once a week” dosages. We try and discourage monthly dosing.
    So if you did not already get the injection, than you could instead take 20,000iu “a day” for a month, then take the 60,000iu “once a week” or 8000-9000iu “a day” for three months.
    We recommend maintaining a “healthy” level of 50ng/ml. At levels below 40ng/ml and your chances for cancer and autoimmune disease rises “dramatically”. So once you are done treatment you really need to take 5000iu a day or else your levels will plummet again.
    To make Vitamin D you need to be out during the hours of 10-2pm. So “sunrise” time will not produce Vitamin D. Wearing clothes blocks vitamin D production. With your skin type and with a “quarter” of your body exposed, you would need about 2 hours a day. Expose more skin and the time would be less. It would still be great to go out after sunrise because we also know that other “wavelengths” besides UVB do great things for the human body.
    If you have not already, please read https://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. It is important.
    If you take the Vitamin D and symptoms increase or you get new symptoms, come back and tell me. It usually means a mineral deficiency.
    If you have more questions, just ask!

    Answered by  IAW on

Recent Discussion

Popular Questions